Alert archive / New York / Small Craft Advisories in 2019

Small Craft Advisory 49, NWS New York, NY

April 12, 2019

NWS New York, NY issued this small craft advisory at Apr 12, 2019, 3:48 AM EDT. It took effect at Apr 12, 2019, 6:00 PM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2019, 3:48 AM EDT (07:48 UTC)
In effect from
Apr 12, 2019, 6:00 PM EDT
Expired
Apr 14, 2019, 3:42 AM EDT
In force
34 hr
Issued by
NWS New York, NY

The text

As transmitted.

339 
WHUS71 KOKX 120748
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
348 AM EDT Fri Apr 12 2019

ANZ350-353-355-122000-
/O.NEW.KOKX.SC.Y.0049.190412T2200Z-190413T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
348 AM EDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EDT SATURDAY...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect from 6 PM this evening to 6 PM EDT
Saturday.

* WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 30 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
8 follow-up statements
582 
WHUS71 KOKX 121413
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1013 AM EDT Fri Apr 12 2019

ANZ350-353-355-122215-
/O.CON.KOKX.SC.Y.0049.190412T2200Z-190413T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1013 AM EDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EDT SATURDAY...

* WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 kt
  tonight, becoming southwest in the morning, then diminishing to
  10 to 15 kt with guts to 20 kt in the afternoon. Seas 3 to 6 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
539 
WHUS71 KOKX 121936
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
336 PM EDT Fri Apr 12 2019

ANZ350-353-355-131215-
/O.EXT.KOKX.SC.Y.0049.190412T2200Z-190414T0000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
336 PM EDT Fri Apr 12 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 kt
  tonight, becoming southwest and diminishing to 10 to 15 kt with
  gusts up to 20 kt morning. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
731 
WHUS71 KOKX 130720
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
320 AM EDT Sat Apr 13 2019

ANZ353-355-132000-
/O.EXT.KOKX.SC.Y.0049.000000T0000Z-190414T0600Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
320 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 25
  kt. Seas around 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-132000-
/O.EXT.KOKX.SC.Y.0049.000000T0000Z-190414T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
320 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...Southwest winds 10 to 20 kt. Seas around 5 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
938 
WHUS71 KOKX 131422
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1022 AM EDT Sat Apr 13 2019

ANZ353-355-132230-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-190414T0600Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1022 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...Southwest winds 10 to 15 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-132230-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-190414T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
1022 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...Southwest winds 5 to 15 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
591 
WHUS71 KOKX 132004
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
404 PM EDT Sat Apr 13 2019

ANZ353-355-140600-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-190414T0600Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
404 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...Southwest winds 5 to 10 kt. Seas 4 to 6 feet,
  mainly in southerly swell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-141000-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-190414T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
404 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...Southwest winds 10 to 15 kt. Seas 4 to 6 feet,
  mainly in southerly swell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
522 
WHUS71 KOKX 140012
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
812 PM EDT Sat Apr 13 2019

ANZ353-355-140830-
/O.NEW.KOKX.MF.Y.0007.190414T0012Z-190414T1400Z/
/O.CON.KOKX.SC.Y.0049.000000T0000Z-190414T0600Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
812 PM EDT Sat Apr 13 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

The National Weather Service in Upton has issued a Dense Fog
Advisory, which is in effect until 10 AM EDT Sunday.

* WINDS AND SEAS...South winds 10 to 15 kt. Seas 3 to 6 feet.

* VISIBILITY...One quarter to one half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-140830-
/O.NEW.KOKX.MF.Y.0007.190414T0012Z-190414T1400Z/
/O.CON.KOKX.SC.Y.0049.000000T0000Z-190414T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
812 PM EDT Sat Apr 13 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

The National Weather Service in Upton has issued a Dense Fog
Advisory, which is in effect until 10 AM EDT Sunday.

* WINDS AND SEAS...Southwest winds 5 to 10 kt. Seas 4 to 6 feet.

* VISIBILITY...One quarter to one half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ330-340-345-140830-
/O.NEW.KOKX.MF.Y.0007.190414T0012Z-190414T1400Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
812 PM EDT Sat Apr 13 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT SUNDAY...

The National Weather Service in Upton has issued a Dense Fog
Advisory, which is in effect until 10 AM EDT Sunday.

* VISIBILITY...One quarter to one half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

&&

$$
569 
WHUS71 KOKX 140557
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
157 AM EDT Sun Apr 14 2019

ANZ353-355-141000-
/O.EXP.KOKX.SC.Y.0049.000000T0000Z-190414T0600Z/
/O.CON.KOKX.MF.Y.0007.000000T0000Z-190414T1400Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
157 AM EDT Sun Apr 14 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS
MORNING...

* VISIBILITY...One quarter to one half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

&&

$$

ANZ350-141000-
/O.CON.KOKX.MF.Y.0007.000000T0000Z-190414T1400Z/
/O.CON.KOKX.SC.Y.0049.000000T0000Z-190414T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
157 AM EDT Sun Apr 14 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS AND SEAS...Southwest winds 5 to 10 kt. Seas 4 to 5 feet.

* VISIBILITY...One quarter to one half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ330-340-345-141000-
/O.CON.KOKX.MF.Y.0007.000000T0000Z-190414T1400Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
157 AM EDT Sun Apr 14 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* VISIBILITY...One quarter to one half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
645 
WHUS71 KOKX 140742
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
342 AM EDT Sun Apr 14 2019

ANZ350-142000-
/O.CAN.KOKX.SC.Y.0049.000000T0000Z-190414T1000Z/
/O.CON.KOKX.MF.Y.0007.000000T0000Z-190414T1400Z/
/O.NEW.KOKX.SC.Y.0050.190415T0300Z-190415T2200Z/
/O.NEW.KOKX.GL.A.0013.190415T2200Z-190416T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
342 AM EDT Sun Apr 14 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM
EDT MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY
NIGHT...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect from 11 PM this evening to 6 PM EDT
Monday. A Gale Watch has also been issued. This Gale Watch is in
effect from Monday evening through late Monday night. 

* WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30
  kt tonight into Monday morning, becoming northwest late Monday
  and Monday night 20 to 30 kt with gusts up to 40 kt. Seas 7 to 
  10 feet.

* VISIBILITY...One quarter to one half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 kt has significantly increased, but the specific timing and/or
location is still uncertain. It is intended to provide additional
lead time for mariners who may wish to consider altering their
plans.

&&

$$

ANZ353-355-142000-
/O.CON.KOKX.MF.Y.0007.000000T0000Z-190414T1400Z/
/O.NEW.KOKX.SC.Y.0050.190415T0300Z-190415T2200Z/
/O.NEW.KOKX.GL.A.0013.190415T2200Z-190416T1000Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
342 AM EDT Sun Apr 14 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM
EDT MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY
NIGHT...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect from 11 PM this evening to 6 PM EDT
Monday. A Gale Watch has also been issued. This Gale Watch is in
effect from Monday evening through late Monday night.

* WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30
  kt tonight into Monday morning, becoming northwest late Monday
  and Monday night 20 to 30 kt with gusts up to 40 kt. Seas 6 to 9 
  feet.

* VISIBILITY...One quarter to one half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 kt has significantly increased, but the specific timing and/or
location is still uncertain. It is intended to provide additional
lead time for mariners who may wish to consider altering their
plans.

&&

$$

ANZ330-340-345-142000-
/O.CON.KOKX.MF.Y.0007.000000T0000Z-190414T1400Z/
/O.NEW.KOKX.SC.Y.0050.190415T0300Z-190415T1200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
342 AM EDT Sun Apr 14 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT MONDAY...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect from 11 PM this evening to 8 AM EDT
Monday.

* WINDS...Southeast winds 10 to 20 kt with gusts up to 30 kt. 

* VISIBILITY...One quarter to one half mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ335-338-142000-
/O.NEW.KOKX.SC.Y.0050.190415T0300Z-190415T1200Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
342 AM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT MONDAY...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect from 11 PM this evening to 8 AM EDT
Monday.

* WINDS...South winds 10 to 20 kt with gusts up to 25 kt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 12, 1:34 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Apr 12, 1:34 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service New York NY
134 AM EDT Fri Apr 12 2019

.SYNOPSIS...
High pressure moves offshore overnight. A warm front will
approach on Friday, with its associated frontal system moving
through Friday Night into Saturday morning. A cold front pushes
south Saturday night, returning north as a warm front late
Sunday into Sunday night. A strong frontal system will affect
the area Sunday Night into Monday. Fair weather will return for
Tuesday into through Tuesday night. A warm front will slowly
approach the region later Wednesday into Thursday, ahead of the
next frontal system for late next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Weak warm advection continues with temperatures remaining nearly
steady or falling slightly overnight, with a light southerly to
southeasterly flow and overcast conditions.

High pressure has moved offshore and will move further east
overnight setting up a return flow, weak warm advection and
increasing moisture. Clouds have lowered a bit over the past few
hours and will continue to do so. Some patchy drizzle becomes a
little more likely just before daybreak. Thinking that the
profile moistens enough through a sufficient enough depth that
any drizzle will be more likely later into Friday morning. Some
patchy fog cannot be totally ruled out towards daybreak, but not
confident enough to put in zones. Looks to be more of a stratus
situation as the warm frontal boundary strengthens off to the
south.

Temperatures will be in the upper 30s to middle 40s. Based on
latest obs I slightly adjusted overnight minimums. Overall temps
are on track with good cloud cover and a very light onshore
flow which picks up slightly towards and just after daybreak.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Strong low pressure over the Plains will slowly lift north into
the Great Lakes tonight into Friday. A warm front will develop
ahead of this system and slowly approach from the S and W during
the day on Friday. As of now, it looks like the front will
remain to the west during the day before lifting through at
night. This will put the region in the warm sector with rain
chances increasing ahead of the front. With some elevated
instability, have added a slight chance of thunder to the
forecast for the first half of the night.

Temperatures on Friday will be in the lower 60s in and around
NYC and in the 50s elsewhere. However, these temperatures will
be dependent on the slow movement of the warm front. Southerly
winds increase tomorrow afternoon with gusts up to 25 mph.

Temperatures Friday night are not expected to fall much,
staying in the 50s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Intense closed low over the central plains today will shear ne
into northern stream through southern Ontario and then into
northern Quebec this weekend. At the surface, a weak frontal
boundary pushes se of the region late Friday Night into Saturday
morning. With upper energy still well off to the NW and deep SW
flow aligned with the front, the front and associated
showers/cloud cover could be slower to clear than progged by the
models. This make for a challenging temp forecast for Saturday.
With afternoon clearing, temps could soar well into the 70s to
around 80 degrees across NYC, NE NJ, Lower Hud and interior SW
CT. For now have tempered expectations to mid 70s in these areas
to lower 60s immediate S coast with potential for high and mid
deck to remain.

A cold front then slips south through the area Saturday
Night. This boundary then likely begins to work north from the
Mid- Atlantic as a warm front late Sunday ahead of the next
more intense low pressure system, but still uncertainty on how
quickly this front moves north with model spread in how quickly
southerly llj works north towards the region. Leaning towards a
slower northward progress of the front, likely not moving north
until late Sunday night.

Meanwhile, PAC energy coming into the west coast today will dig
the next trough towards the US Mexico border this weekend, with
closed upper low formation. Models in good agreement with this
upper low lifting ne towards the Great Lakes Sun Night into
Monday, with associated shortwave energy approaching the region
Monday and swinging through Monday Night into Tuesday. The
resultant strong low pressure system will lift into the Ohio
Valley Sunday and the eastern Great Lakes and Adirondacks
Monday, with triple pt low moving near the region. Potential
for a 6 to 12 hr period of moderate to heavy rain showers with
embedded thunder during the Sunday Night to Monday morning period
in response to deep layered lift of a +3-4 std pwat subtropical
moisture plume ahead of the approaching frontal system.
Gradually drying but breezy conditions Monday Night into
Tuesday in wake of frontal system as cyclonic flow gradually
relents.

Thereafter, general agreement on upper ridging gradually
building into the northeast mid to late next week ahead of the
next longitudinally digging trough developing and then sliding
east from the Central US. This setup would signal an
increasingly warm and humid airmass over the region during the
mid to late week as a PAC and then subtropical flow setup, but
as is typical in the early Spring in the NE US, indications are
that Canadian Maritime high pressure will exert its influence on
the region Wed and Thu with a backdoor cold front pressing
south or warm front developing to the south. Temps for the mid
to late week appear seasonable at this time. Potential for some
stratus and light rain/drizzle development Wed/Thu depending on
location of a developing warm front and weak shortwaves energies
moving through the flow.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
A warm front will approach from the south late tonight into Fri
morning, then lift slowly north through the area Fri afternoon.

MVFR cigs will gradually spread northeastward through the
remaining terminals through 12Z. Cannot rule out TEMPO IFR
conds at some point at the Long Island and especially CT
terminals for 2-3 hr right before warm fropa. Warm fropa looks
to be more sluggish than usual, taking place about 19Z at KEWR,
from 20Z-21Z at the remaining NYC metros and KISP, and closer to
23Z-24Z at KBDR/KGON/KHPN/KSWF. S sfc winds G20kt and LLWS
possible at KJFK/KLGA/KISP after fropa as well, with winds aloft
increasing to 45 kt between FL012-020.

.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
.Friday night...MVFR to IFR conditions. S winds G20kt and LLWS.
.Saturday...Chance of showers. IFR expected, local LIFR conds
possible early in the morning, then improving to VFR by
afternoon (except MVFR KGON). SW winds G15-20kt.
.Saturday night...Chance of showers with MVFR conds, mainly
NYC/metro and Long Island terminals.
.Sunday-Monday...Showers with MVFR or lower conds. Isolated
thunder on Mon.
.Tuesday...VFR.

&&

.MARINE...
Made only minor changes to the winds which were more
southeasterly and lighter than forecast. No changes were made to
the seas.

Sub SCA conditions are expected on all waters through Friday
afternoon. Marginal SCA conditions are expected Friday night
with increasing southerly flow with occasional gusts up to 25
kts.

Marginal SCA ocean seas are likely for the ocean waters into
Saturday morning on a good southerly fetch. Seas expected to
fall to sub-SCA Sat Night into Sun with offshore flow.

Next chance for SCA conditions return to the ocean waters and
possibly all waters late Sunday night into Monday on southerly
flow ahead of an approaching cold front. The front will clear
the waters Monday afternoon, but SCA conditions will likely
continue Monday Night through Tuesday for all coastal waters.

Sub SCA conditions likely return for next week.

&&

.HYDROLOGY...
Around a quarter to half an inch of rain is expected Friday night
into early Saturday.

Late Sunday into early Monday more rainfall is expected, with
the potential for 1 to 1 1/2 inches of rain. Minor urban/poor
drainage and flashy small stream hydrologic impacts are possible
with this system.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...CB/NV
NEAR TERM...JE/MET
SHORT TERM...CB
LONG TERM...NV
AVIATION...MD/Goodman
MARINE...CB/NV
HYDROLOGY...CB/NV
EQUIPMENT...
Hazardous weather outlook, Apr 11, 3:53 PM EDT, 11 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
353 PM EDT Thu Apr 11 2019

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-122000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
353 PM EDT Thu Apr 11 2019

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ330-335-338-340-345-350-353-355-122000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
353 PM EDT Thu Apr 11 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in New York, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.